The Lupus Forum banner
1 - 3 of 3 Posts

·
Registered
Joined
·
5 Posts
Discussion Starter · #1 ·
hello ladies and gentlemen......

well 6 yeras ago i was dx with lupus skin involvement ,then 2004 had a flare up vasculitic fingers and feet....im on cellcept 1000mgs daily,400 plaquenil,and clonazepam...

so my question is this could vasculitis attack our gastrointestinal track??? my latest symtoms......

frequent bowel movement,abdominal bloating,extreme fatigue ,weght gain around mid section ,very cold ,..........

so what do you guys think or hypothyroidism????


mkhs4

ps will see doc on 19 march......
 

·
Registered
Joined
·
4,444 Posts
Honestly, too many possibilities to really mention a guess at it. So I'll list a few: IBS, autoimmune disease of intestine(s), vasculitis, etc. That's for the bowel issues... hypothyroidism or even anemia could account for the cold feeling... Medications, especially cellcept, can also cause frequent loose bowel movements.

So I'm glad you have an appointment with the doctor. Depending on severity of your symptoms, you may need to be referred onto a GI doc for a workup.

Take care...
 
1 - 3 of 3 Posts
Top